Audience: Urologists, other healthcare professionals, consumers
[Posted 10/18/2007] FDA informed healthcare professionals of reports of sudden decreases or loss of hearing adopting the use of PDE5 inhibitors Viagra, Levitra, Cialis for any treatments for erection problems, and Revatio for any treatment of pulmonary arterial hypertension. Occasionally, the sudden hearing problems was together with tinnitus and dizziness. Medical follow-up on these reports was often limited which makes it challenging to determine if the loss of hearing was related to the utilization of among the drugs, a fundamental sickness or other risk factors for tinnitus, a variety of these factors or additional factors. The PRECAUTIONS and Side effects sections of the approved product labeling for Viagra, Levitra, and Cialis were revised. FDA is dealing with producer to revise the labeling for Revatio.
[October 18, 2007 - Cialis Information page - FDA]